# SDR ASOA2014102111463

- Difficulty date: October 1, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STRINGER 7R, BS 1144-1162,  FOUND ATTACHED BRACKET CRACKED.  R & R BRACKET IAW SRM 51-42-06-001-001-A01.
